# SDR MASA200601189

- Difficulty date: April 24, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 2,060 hours, 1,508 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6438 PHX - FLAPS HALF SPEED STATUS MESSAGE.  MX CLEARED THE INHIBITS FROM THE SFECU'S AND OP'S CHECK NORMAL.
